Repositorio de producción científica de la Universidad de Sevilla

Compositional universality in the N-dimensional ball


Advanced Search

Show simple item record

dc.creator Bernal González, Luis es
dc.creator Bonilla Ramírez, Antonio Lorenzo es
dc.creator Calderón Moreno, María del Carmen es 2016-06-01T12:14:39Z 2016-06-01T12:14:39Z 2007-05
dc.identifier.citation Bernal González, L., Bonilla Ramírez, A.L. y Calderón Moreno, M.d.C. (2007). Compositional universality in the N-dimensional ball. Analysis, 26 (3), 365-372.
dc.identifier.issn 2196-6753 es
dc.description.abstract It is proved in this note that a sequence of automorphisms on the N-dimensional unit ball acts properly discontinuously if and only if its corresponding sequence of composition operators is universal on the Hardy space of such ball, and if and only if there exists a dense linear manifold of universal functions. Our result completes earlier ones by several authors. es
dc.description.sponsorship Plan Andaluz de Investigación (Junta de Andalucía) es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher De Gruyter es
dc.relation.ispartof Analysis, 26 (3), 365-372.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.subject Hardy space es
dc.subject Seidel–Walsh theorem es
dc.subject composition operator es
dc.subject N-dimensional ball es
dc.subject algebraically generic universality es
dc.title Compositional universality in the N-dimensional ball es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID FQM-127 es
dc.relation.projectID BFM2003-03893-C02-01 es
dc.relation.projectID MTM2005-07347 es
dc.relation.projectID MTM2004-21420-E es
dc.relation.publisherversion es
dc.identifier.doi 10.1524/anly.2006.26.99.365 es
idus.format.extent 8 p. es
dc.journaltitle Analysis es
dc.publication.volumen 26 es
dc.publication.issue 3 es
dc.publication.initialPage 365 es
dc.publication.endPage 372 es
Size: 116.6Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record